Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 91, NWS Miami, FL

July 21, 2023Glades County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 21, 2023, 6:11 PM EDT for Glades County, Florida. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2023, 6:11 PM EDT (22:11 UTC)
Expired
Jul 21, 2023, 6:30 PM EDT
In force
19 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Glades County, FL

The radar

The Tampa radar (KTBW), 132 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 10.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2023-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1605 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2023-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1605 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1144 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

253 
WUUS52 KMFL 212211
SVRMFL
FLC043-212230-
/O.NEW.KMFL.SV.W.0091.230721T2211Z-230721T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
611 PM EDT Fri Jul 21 2023

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Southwestern Glades County in southern Florida...

* Until 630 PM EDT.

* At 611 PM EDT, a severe thunderstorm was located near Palmdale,
  moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Palmdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2703 8117 2682 8131 2686 8156 2703 8156
      2703 8134 2704 8133 2703 8133 2703 8127
      2706 8127
TIME...MOT...LOC 2211Z 214DEG 16KT 2697 8142 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CWC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:14 PM EDT, 2 hours 57 minutes earlier.

Area forecast discussion, Jul 21, 3:14 PM EDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Miami FL
314 PM EDT Fri Jul 21 2023

...New LONG TERM...

.SHORT TERM...
(Rest of today through Saturday)
Issued at 107 PM EDT Fri Jul 21 2023

Heat and humidity will continue to be the primary concerns across
South FL today and into this weekend. At the upper levels, the ridge
centered over the SW US will remain in place, with troughing
remaining over the eastern US. At the surface, high pressure will be
over the western Atlantic. Satellite analysis shows some Saharan
dust continuing to work into the area and that will continue into
the weekend. While the dust may have an initial limiting effect on
precip development, still expect plenty of showers/storms across the
area this afternoon into early evening, especially over interior
portions of South FL. Any rainfall will be a welcome temporary
relief from the heat, with afternoon high temps in the middle 90s
expected, and heat indices of 108-113 degrees possible. Broward,
Miami-Dade and Collier counties have an Excessive Heat Warning
through early this evening, and will be monitoring Palm Beach obs
this afternoon to see if a short-fused warning is needed there as
well.

Convection dissipates this evening with the loss of daytime heating
with partly cloudy skies expected overnight. Little relief is
expected from the heat with overnight lows only dropping down to the
upper 70s to lower 80s.

Low level flow becomes more westerly on Saturday which will allow
temps across the east coast metro to be several degrees warmer,
reaching the mid to upper 90s. The westerly flow will allow
dewpoints to mix out a bit during the afternoon, however heat
indices will again reach the 108-113 degree territory. The
effectiveness of the mixing and timing of precip will ultimately
determine whether or not any portions of the east coast metro reach
Excessive Heat Warning criteria on Saturday. Regardless, outdoor
activities should be limited with a strong focus on remaining
hydrated. Latest CAMS show scattered storms developing again during
the afternoon and early evening hours on Saturday, with the highest
chances likely along and north of Alligator Alley.

&&

.LONG TERM...
(Saturday night through next Thursday)
Issued at 312 PM EDT Fri Jul 21 2023

During the weekend and early next week, South Florida will remain
under the influence of this current weather pattern. The mid-level
ridge is expected to be displaced southward and eastward into the
Atlantic, while a mid-level trough strengthens over the Eastern
Seaboard. This configuration will maintain a dominant south-to-
southwesterly wind flow across the region. A substantial plume of
Saharan Dust will persist, leading to comparatively drier atmospheric
conditions compared to recent periods. The presence of the
Saharan Dust will suppress shower and thunderstorm activity
throughout the weekend. However, sufficient lower-level moisture
will be available to support convective development along the sea
breeze boundaries as they penetrate inland and interact with one
another. Consequently, the northern parts of South Florida,
encompassing the Lake Okeechobee region, Palm Beach, and Broward
counties, are more likely to experience a higher concentration of
showers and thunderstorms, owing to the prevailing southwesterly
flow. Over the weekend and early next week, high temperatures are
projected to surge into the mid to upper 90s across most of the
region. This warming trend can be attributed to the combined
influence of the south-to-southwesterly wind flow, the intrusion
of the Saharan Air Layer, bath-water-like sea surface temperatures,
and a strong ridge of high pressure. Peak heat indices are
expected to range between 106 to 112 degrees extending our Heat
Advisories for the region through the weekend and possibly
necessitating Excessive Heat Warnings for some areas. Looking
ahead to next week, the weather pattern will undergo further
changes. The southward progression of the mid-level ridge will
facilitate the gradual dissipation of the Saharan Dust plume.
Additionally, there will be a gradual shift in wind direction,
becoming easterly to southeasterly. As the Saharan Dust subsides
and the easterly flow re-establishes, moisture advection will
intensify across South Florida. These alterations in the weather
pattern are likely to result in a resurgence of unsettled weather
conditions, with the likelihood of showers and thunderstorms
rising compared to the drier conditions seen this weekend.

&&

.AVIATION...
(18Z TAFS)
Issued at 107 PM EDT Fri Jul 21 2023

SCT showers and storms this afternoon through early this evening
may result in brief flight restrictions and erratic winds. Outside
of thunderstorms, S/SE winds 5-10 kts except for APF where a
westerly breeze will be present. Winds become light and variable
late tonight. Additional showers and storms are expected on
Saturday near the end of the TAF period, with westerly winds
expected.

&&

.MARINE...
Issued at 107 PM EDT Fri Jul 21 2023

South to southeast flow today will become more West to southwest
this weekend as the ridge axis shifts southward. Generally benign
conditions with seas 2 ft or less and winds 5-15 kts. SCT showers
and storms through the weekend may result in locally hazardous winds
and seas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            78  95  79  96 /  20  50  10  40
West Kendall     76  96  77  98 /  20  50  10  40
Opa-Locka        78  95  78  96 /  20  60  10  40
Homestead        76  94  76  95 /  20  40  10  30
Fort Lauderdale  77  94  78  94 /  20  60  20  40
N Ft Lauderdale  78  96  78  96 /  20  60  20  50
Pembroke Pines   77  95  78  95 /  20  60  10  40
West Palm Beach  77  96  77  96 /  10  60  10  50
Boca Raton       77  96  77  97 /  10  60  20  50
Naples           81  94  82  94 /  20  50  10  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory until 8 PM EDT Sunday for FLZ063-066>068-075-168.

     Excessive Heat Warning until 8 PM EDT this evening for
     FLZ069>074-172>174.

     Heat Advisory from 8 PM this evening to 8 PM EDT Sunday for
     FLZ069>074-172>174.

AM...None.
GM...None.
&&

SHORT TERM...CMF
LONG TERM....CMP
AVIATION...CMF
Hazardous weather outlook, Jul 21, 3:22 PM EDT, 2 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
322 PM EDT Fri Jul 21 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
221930-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
322 PM EDT Fri Jul 21 2023

...Excessive Heat: Stay Hydrated and Cool To Avoid Heat Illness...
...Scattered Thunderstorms Through Early This Evening...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Tonight.

Heat: A Excessive Heat Warning is in effect for Broward, Miami-Dade
and Collier Counties today with heat index values of 110 to 114
forecast through the remainder of the day. A Heat Advisory remains
in effect for the remainder of South Florida as peak heat index
values will range between 105 and 110.

Thunderstorms: Scattered showers and thunderstorms are forecast
across portions of South Florida through early this evening. A few
of the storms could become strong over interior sections of South
Florida.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heat index values will remain high through the weekend. These values
will range between 106 and 112 each afternoon and early evening with
some localized areas having heat indices exceed 112 degrees,
especially on Saturday.

Scattered showers and thunderstorms will remain possible into the
upcoming weekend. A few of the thunderstorms could become strong
with potential for gusty winds, heavy downpours, and frequent
lightning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Special weather statement, Jul 21, 2:36 PM EDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Miami FL
236 PM EDT Fri Jul 21 2023

FLZ071>074-172-173-211900-
Inland Broward County FL-Coastal Broward County FL-
Metropolitan Miami Dade FL-Metro Broward County FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
236 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of northern Miami-Dade
and Broward Counties through 300 PM EDT...

At 236 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Miramar Parkway And University Drive, or near Pembroke Pines, moving
north at 10 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral
Springs, Pompano Beach, Davie, Plantation, Sunrise, Tamarac, Margate,
Miami Gardens, Hallandale, Lauderhill, Weston, North Miami, Coconut
Creek, North Miami Beach and Oakland Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2590 8015 2588 8036 2615 8044 2629 8024
      2627 8013
TIME...MOT...LOC 1836Z 168DEG 10KT 2601 8027

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CWC
Special weather statement, Jul 21, 3:15 PM EDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Miami FL
315 PM EDT Fri Jul 21 2023

FLZ071>074-172-211945-
Inland Broward County FL-Coastal Broward County FL-
Metropolitan Miami Dade FL-Metro Broward County FL-Inland Miami-
Dade County FL-
315 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of Broward County
through 345 PM EDT...

At 315 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Intersection I-75 And Griffin Road, or near Pembroke Pines, moving
northwest at 5 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs,
Pompano Beach, Davie, Plantation, Sunrise, Deerfield Beach, Tamarac,
Margate, Lighthouse Point, Lauderdale-By-The-Sea, Lauderhill, Weston,
Coconut Creek, Oakland Park, North Lauderdale and Lauderdale Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2606 8012 2591 8043 2610 8062 2630 8022
      2627 8006
TIME...MOT...LOC 1915Z 138DEG 5KT 2605 8040

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CWC
Special weather statement, Jul 21, 3:34 PM EDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Miami FL
334 PM EDT Fri Jul 21 2023

FLZ067-068-168-212015-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
334 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of southeastern Palm
Beach County through 415 PM EDT...

At 334 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Greenacres, or near Lake Worth, moving
south at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
West Palm Beach, Boca Raton, Boynton Beach, Delray Beach, Wellington,
Lake Worth, Palm Beach, Highland Beach, Ocean Ridge, Greenacres,
Royal Palm Beach, Palm Springs, Lantana, Atlantis, Haverhill, Cloud
Lake, Palm Beach International Airport, Golden Lakes, Whisper Walk
and Gun Club Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2677 8020 2673 8000 2636 8006 2644 8038
TIME...MOT...LOC 1934Z 021DEG 11KT 2664 8013

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CWC
Special weather statement, Jul 21, 4:19 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Miami FL
419 PM EDT Fri Jul 21 2023

FLZ067-068-168-212045-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
419 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of southeastern Palm
Beach County through 445 PM EDT...

At 419 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Palm Springs, or over Lake Worth. This
storm was nearly stationary.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
West Palm Beach, Boynton Beach, Delray Beach, Wellington, Lake Worth,
Palm Beach, Highland Beach, Ocean Ridge, Greenacres, Royal Palm
Beach, Palm Springs, Lantana, Atlantis, Haverhill, Cloud Lake, Palm
Beach International Airport, Village Of Golf, Golden Lakes, Gun Club
Estates and Schall Circle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2673 8012 2668 7997 2642 8003 2644 8017
      2651 8031 2663 8031
TIME...MOT...LOC 2019Z 024DEG 4KT 2662 8010

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CWC
Special weather statement, Jul 21, 5:20 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Miami FL
520 PM EDT Fri Jul 21 2023

FLZ067-212145-
Inland Palm Beach County FL-
520 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of west central Palm
Beach County through 545 PM EDT...

At 520 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Okeelanta, or near South Bay, moving northeast at 10 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Belle Glade, South Bay, Okeelanta and Belle Glade Camp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2648 8066 2657 8083 2678 8075 2669 8046
TIME...MOT...LOC 2120Z 208DEG 9KT 2661 8071

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CWC
Special weather statement, Jul 21, 5:54 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Miami FL
554 PM EDT Fri Jul 21 2023

FLZ063-066-212230-
Hendry FL-Glades FL-
554 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of southwestern Glades
County through 630 PM EDT...

At 554 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 7 miles northeast of Muse, or 8 miles west of
Palmdale, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Palmdale and Muse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2688 8109 2673 8157 2703 8156 2703 8134
      2704 8133 2703 8133 2703 8127 2707 8127
TIME...MOT...LOC 2154Z 219DEG 12KT 2693 8145

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CWC

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 2:22 AM EDTExcessive Heat WarningMFLBroward, Collier, Miami-Dade16 hr
Jul 21, 2:22 AM EDTHeat AdvisoryMFLBroward, Collier, Miami-Dade5 days
Jul 21, 2:36 PM EDTAreal Flood AdvisoryMFLMiami-Dade54 min
Jul 21, 2:36 PM EDTSpecial Weather StatementMFLBroward24 min
Jul 21, 2:48 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade27 min
Jul 21, 3:12 PM EDTAreal Flood AdvisoryMFLBroward109 min
Jul 21, 3:15 PM EDTSpecial Weather StatementMFLBroward30 min
Jul 21, 3:34 PM EDTSpecial Weather StatementMFLPalm Beach41 min
Jul 21, 3:55 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
Jul 21, 4:14 PM EDTSpecial Marine WarningMFL31 min
Jul 21, 4:19 PM EDTSpecial Weather StatementMFLPalm Beach26 min
Jul 21, 5:20 PM EDTSpecial Weather StatementMFLPalm Beach25 min
Jul 21, 5:54 PM EDTSpecial Weather StatementMFLGlades36 min
Jul 21, 6:30 PM EDTSpecial Weather StatementMFLGlades45 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.